# SDR C2XA07CL034

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 11,407 hours, 6,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT AT THE COCKPIT DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT AT THE COCKPIT DOOR.  OPERATIONAL CHECKS WERE GOOD.
